MathSciNet Relay Station
MathSciNet bibliographic data
MR461694 60J80
Vatutin, V. A. A critical Galton-Watson branching process with immigration. (Russian) Teor. Verojatnost. i Primenen. 22 (1977), no. 3, 482–497.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement